MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ARTERIOGRAM PACK-LF

MEDLINE INDUSTRIES LP; ARTERIOGRAM PACK-LF
Catalog Number DYNJ0842478L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer on (b)(6) 2024, "a syringe was found in one of the angio packs which is contaminated with a hair".
 
Additional Manufacturer Narrative
According to the customer on (b)(6) 2024, "a syringe was found in one of the angio packs which is contaminated with a hair".There was no patient involvement.It was confirmed that that hair was inside the syringe.Asample is available for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
ARTERIOGRAM PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19342825
Report Number1423395-2024-00413
Device Sequence Number18340942
Product Code OES
UDI-Device Identifier40195327286386
UDI-Public40195327286386
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0842478L
Device Lot Number23JDC008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown